Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

156 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

What causes blood in urine after taking Nandrolone?

Answered by
Dr.
Dr. Shafi Ullah Khan

General & Family Physician

Practicing since :2012

Answered : 3614 Questions

default
Posted on Mon, 19 Oct 2015 in Medicines and Side Effects
Question: I take 200 mg XXXXXXX daily for Nigerians. But have been having slot of blood in my urine lately. I have had a x-ray. A C Tscan with no stones or blockages showing. Could my XXXXXXX be causing the blood in my urine?
doctor
Answered by Dr. Shafi Ullah Khan 3 hours later
Brief Answer: XXXXXXX unlikely the cause, however discontinue, needs workup for hematuria

Detailed Answer:
Thank you for asking

I read your questions and i understand your concern. Blood in urine with ruled out blockage or stone and infection needs further work up as hematuria always alarms for the underlying cause and painless hematuria makes it more worrisome as that could point towards bladder malignancies too.

XXXXXXX 200mg is nandrolone ( a steroid) which can also in long term use such genitourinary complaints. There is only one way to know. Get a urologist, let them run some labs, i would recommend cystoscopy to rule out any malignancy or other cause of this hematuria. Apart from it, a complete renal functions assessment, urine routine exam and culture and sensitivity of urine. Blood profile parameters like platelets count, PT APTT INR etc would also be needed to sort out this cause.

Nutshell, hematuria is a symptoms and we need to focus on the cause of it. Nandrolone may cause it but very unlikely however its use with out doctor's consult is unwise as steroids have adverse effects. Talk to your urologist and let them sort it out.

I hope it helps. Take good care of yourself and don't forget to close the discussion please

Regards
Khan
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Drug/Medication ,  
Medical Procedures
Lab Tests

Recent questions on  Aptt

doctor1 MD

i had a pacemaker installed in february . never any issue however i was paddle boarding and had to paddle hard against the wind to get home.... my hand and my arm to my shouder swelled . i was x rayed . cat scaned and sonagram no issue they gave...

doctor1 MD

How do i stop a nosebleed

doctor1 MD

I am 77 years old and in relatively good health but I am having terrible problems with bruises. What can be done to reduce these.

doctor1 MD

My Grandson 2 yrs 4 months old has the problem of nose bleeding . I had consulted Dr Arvind Shenoi. He had suggested certain blood tests. The relevent results are the APTT was 40.0 sec while Thrombin time was 17.3 sec. To this Dr Shenoi opined that the APTT is slightly prolonged but Thrombin is normal. He suggested that I should consult you for an opinion. I shall be grateful for a response from you. Reports are also uploaded.Thanks and regards S Mitra mob: 0000

doctor1 MD

hello,
I have a positive lupus anti coagulant, was diagnosed 4 years ago after my third M/C ... I have been on aspirin since then , I had an APTT test 3 months ago and result reading was 55, and had a nother one last week in a nother hospital I and my APTT test result came 99.6 which is too high, dose APTT reading vary from lab to lab !! and do i need to have to change my medication !!? all my other tests are normal partof a high APTT and a positive lupus!!! anything i can do that can help droping down my APTT.

Thanks'

Rand